# SDR AALA202204115466

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 72,705 hours, 29,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF TASK CARD 26L00025010, EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD POWER LEFT FAULT MESSAGE FOUND. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
